Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

GENERATING CERTAIN QUINTIC IRREDUCIBLE POLYNOMIALS OVER FINITE FIELDS

Youngwoo Ahn, Kitae Kim

Abstract


In the paper [1], an explicit correspondence between
certain cubic irreducible polynomials over Fq and cubic irreducible
polynomials of special type over Fq2 was established. In this paper,
we show that we can mimic such a correspondence for quintic poly-
nomials. Our transformations are rather constructive so that it can
be used to generate irreducible polynomials in one of the finite fields,
by using certain irreducible polynomials given in the other field.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr